# SDR MALA000180

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Condition: Debonded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT REMOVAL FOUND 3 AREAS OF  DISBONDMENT ON RT ELEVATOR TOP SURFACE.  MX REPAIRED / BALANCED RT ELEVATOR IAW EOS55020
